Hedex 500Mg Paracetamol Tablets 12 Pack

€1.45

New
Code 901451
Add to Basket
Product Info

Hedex tablets are used for the fast effective relief of headaches. This includes migraine and tension headaches, toothache, backache, rheumatic and muscle pains, neuralgia and also period pain. Hedex Tablets can also be used to ease sore throat and reduce the feverishness, aches and pains of colds and flu.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of TWO packets per order.

Do not take with any other paracetamol products.

How To Use
  • Adults and children over 16 years: Take 1 or 2 tablets Every 4-6 hours, as required. Don’t take more than 8 tablets (4 doses) in any 24 hours.
  • Children 12-15 years: Take 1 to 1 ½ tablets Every 4-6 hours, as required. Don’t take more than 6 tablets (4 doses) in any 24 hours.
  • Children 10-12 years: Take 1 tablet Every 4-6 hours, as required. Don’t take more than 4 tablets (4 doses) in any 24 hours
  • Children 6-10 years: Take ½ tablet Every 4-6 hours, as required. Don’t take more than 2 tablets (4 doses) in any 24 hours.
Do not take for more than three days without consulting your doctor. Do not take more than the recommended dose
Active Ingredients

Each film coated tablet contains Paracetamol 500mg

Delivery Info
DestinationDelivery Cost
Ireland or UK orders under  €45.00€3.95
Ireland or UK orders over €45.00FREE
Europe and Rest of WorldFrom €6.95

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

Delivery estimate times can be found here

Collect in Store for Free in one of our pharmacy locations at Inish Pharmacy Carndonagh, Muff or Buncrana. You will receive an email when your order is ready for collection, which is usually within 1 working day.

*Terms and conditions apply, for more information read our Delivery information page.

Click to view complete product details

 If you are pregnant or breastfeeding.

This medication should not be taken while pregnant or breastfeeding unless advised by your doctor.

Driving and using machines.

This medication should not affect your ability to drive or use machines.

Common side effects.

There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away.

Stop taking this medicine and tell your doctor immediately if:

• you experience allergic reactions such as skin rash or itching or hives, sometimes with breathing problems or swelling of the lips, tongue, throat or face. These reactions are rare.
• you experience a severe skin rash or peeling of the skin which may be accompanied by mouth ulcers.
• you may have previously experienced breathing problems with aspirin or non-steroidal antiinflammatories, and experience a similar reaction to this product.
• you experience unexplained bruising or bleeding.
• you experience cloudy urine. These reactions are very rare.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty